# SDR SWAA2021062911547

- Difficulty date: August 13, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 47,510 hours, 28,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT RH TRANSITION ANGLE HAS CRACK AT STA 500A+6 (MARKED) . / REMOVED AND REPLACED FWD CARGO RH TRANSITION ANGLE STA 500A TO STA 500D PER SRM 51-40-02.
